# SDR FDEA201306291415

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 61,127 hours, 16,024 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: MN1400
- Condition: Failed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R1 ENTRY DOOR SLIDE REMOTE PRESSURE INDICATOR  PRESS TO TEST LIGHT OUT.   REPLACED REMOTE PRESSURE INDICATOR BATTERIES  REF AMM 25-61-04-4.  OPS CHECKS GOOD  REF AMM 25-61-04-5.
